# SDR HNAA0400097

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 48,756 hours, 55,765 cycles
- Engine: Pwa PW120A
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Component: Aileron
- Component part number: 85740055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO8-57-04-0678 PERFORMS REPAIR FOR DENTED RT AILERON LOWER SKIN (P/N 85740055).  NOTED DENT REPORTED AS OIL CANNING.  REPAIR CONSISTS OF DRILLING OUT CENTER OF DENT TO RELIEVE OIL CANNING THEN INSTALLING EXTERNAL DOUBLER.  THIS EO IS A MAJOR REPAIR.
